MathSciNet Relay Station
MathSciNet bibliographic data
MR2373176 (2008m:65252) 65M60 (65M12)
Cheng, Yingda; Shu, Chi-Wang A discontinuous Galerkin finite element method for time dependent partial differential equations with higher order derivatives. Math. Comp. 77 (2008), no. 262, 699–730.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement